# SDR C2XA03BT116

- Difficulty date: December 9, 2003
- Submitted: December 11, 2003
- Operation: Air carrier
- Aircraft: N15973
- Make and model: Emb EMB-145
- Aircraft serial: 145159
- System (JASC): 3350 · Emergency Lighting
- Part: Connector
- Condition: Disconnected
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

CREW REPORTED, EMERGENCY LIGHT INOPERATIVE ON SIDE WALL OF CABIN.  MAINTENANCE RESECURED CONNECTOR TO THE EMERGENCY LIGHT AND OPS CHECKED SYSTEM GOOD.  AIRCRAFT RETURNED TO SERVICE.
